# SDR CALA2025042804273

- Difficulty date: April 24, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N431UA
- Make and model: Airbus A320-232
- Aircraft serial: 571
- Aircraft time: 84,279 hours, 33,226 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Slide
- Part number: D31516717
- Part serial: M10978
- Condition: Faulted
- Location: Zone 800
- Part time: 5,898 hours, 2,875 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1L SLIDE NEEDS REMOVED FOR TROUBLESHOOTING. REMOVED DOOR 1L ESCAPE-SLIDE PACK-ASSEMBLY REFERENCE: TASK 25-62-44-000-002-A   INSTALLED DOOR 1L ESCAPE-SLIDE PACK-ASSEMBLY REF. AMM 25-62-44-400-006-A. OPS CHECK GOOD. WITNESSED INSTALLATION OF DOOR 1L ESCAPE-SLIDE PACK-ASSEMBLY REF. AMM 25-62-44-400-006-A. OPS CHECK GOOD.
